# SDR 63383

- Difficulty date: July 26, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 15,509 hours, 29,800 cycles
- Engine: Pwa PT6*
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Low
- Location: Hyd Fluid
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED CALL FROM CREW ABOUT BRAKES FEELING SPONGY. CALLED PIT MAINTENANCE.  BLEED LT AND RT BRAKES.  SERVICED BRAKE HYDRAULIC RESERVIOR LEAK CK GOOD.
